2019
Том 71
№ 9

All Issues

Cung The Anh

Articles: 1
Article (English)

Asymptotic expansions of solutions of the first initial boundary-value problem for Schrödinger systems in domains with conical points. II

Cung The Anh, Nguen Van Hung

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 12. - pp. 1640-1659

We consider asymptotic expansions of solutions of the first initial boundary-value problem for strong Schrödinger systems near a conical point of the boundary of a domain.